• Share
  • Email
  • Embed
  • Like
  • Save
  • Private Content
STI2 Board Meeting 2012
 

STI2 Board Meeting 2012

on

  • 7,615 views

 

Statistics

Views

Total Views
7,615
Views on SlideShare
7,615
Embed Views
0

Actions

Likes
0
Downloads
0
Comments
0

0 Embeds 0

No embeds

Accessibility

Categories

Upload Details

Uploaded via as Microsoft PowerPoint

Usage Rights

© All Rights Reserved

Report content

Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
  • Full Name Full Name Comment goes here.
    Are you sure you want to
    Your message goes here
    Processing…
Post Comment
Edit your comment

    STI2 Board Meeting 2012 STI2 Board Meeting 2012 Presentation Transcript

    • STI Board Meeting John Domingue STI Board Meeting @ ESWC, Crete, May 2012www.sti2.org
    • Agenda for Today• 10:30am Welcome (15 min) (including agreement on the agenda; actions from last meeting)• 10:45am Events (1 hour 15 mins) (including ESWC (current conference, 2013, 2014), FIS, Summit, Summer School)• 12:00pm On-line strategy (30 mins) (including Web 2.0 and Web 3.0)• 12:30pm Buffet Lunch (30 mins)• 13:00pm Organization (40 mins) (including admin and finances)• 13:40pm STI Company Report (20 mins)• 14:00pm Coffee Break (20 mins)• 14:20pm STI Membership status and possible growth (20 mins)• 14:40pm Report from the Fellows (10 mins)• 14:50pm Closing (10 min)• 15:00pm Close www.sti2.org 5/12/2007 - Vienna
    • EVENTSwww.sti2.org 5/12/2007 - Vienna
    • Summer Schoolwww.sti2.org 5/12/2007 - Vienna
    • Summer Schoolwww.sti2.org 5/12/2007 - Vienna
    • The Tutors Aiden Hogan SW Languages andStandards, Large-scale Denny Vrandečić Dan Brickley Sem. Data Mngt Linked Open Data Linked Open Data Elena Simperl Barry Norton Building and SW Languages and Standards, Matthew Rowe Using Ontologies Large-scale Sem. Data Mngt, Social Semantics Building Semantic Applications www.sti2.org
    • Keynote Speakers Enrico Franconi John Domingue Spyros KotoulasFree University of KMi, The Open University & IBM Research Bozen-Bolzano STI International Lora Aroyo Chris Welty Marko Grobelnik Free University of IBM Research Jozef Stefan Institute Amsterdam www.sti2.org
    • ESWC Summer School Facts • Relatively low registrations – 37 applications – 24 attendees • Synergy to ESWC low • Recommendation – Remain in Kalamaki – Move date to 1st week of September for 2013 – Advertise with greater vigourwww.sti2.org 5/12/2007 - Vienna
    • ESWC 2012www.sti2.org 5/12/2007 - Vienna
    • ESWC 2013 • Montpellier – Voted best place to live by the French – Separate location for main conference and workshops/tutorials • Dates: May 26-30 2013 • Local organisers – François Scharffe and Clement Jonquet of LIRMM • Chair: Philipp Cimiano • PC Chairs: Oscar Corcho and Valentina Presuttiwww.sti2.org 5/12/2007 - Vienna
    • ESWC 2013 • Montpellier – Voted best place to live by the French – Separate location for main conference and workshops/tutorials • Dates: May 26-30 2013 • Local organisers – François Scharffe and Clement Jonquet of LIRMM • Chair: Philipp Cimiano • PC Chairs: Oscar Corcho and Valentina Presuttiwww.sti2.org 5/12/2007 - Vienna
    • ESWC 2014 • Free vote by ESWC 2012 attendees • Presentation by proposers at opening ceremony • Financial check by Alexwww.sti2.org 5/12/2007 - Vienna
    • Summit 2011 Wednesday, July 6, 2011 - Friday, July 8, 2011 • Riga, Latviawww.sti2.org 5/12/2007 - Vienna
    • Summit 2013?www.sti2.org 5/12/2007 - Vienna
    • FIS 2012 Report• Organized with 15th BIS Programme: – Vilnius, Lithuania – BIS small, well-organized• 4 submissions, 2 papers accepted• 2 keynotes – Good, well-received• Discussion panel• Audience of 10 people www.sti2.org
    • Keynote 1: Stephan Haller SAP Research Zürich, Switzerland Future Internet: A Cloud full of Things-related Services and Processes The Internet of Things is a much talked-about concept with an enormous potential for enterprises. Not only can business processes be better aligned with what happens in the real world and enable enterprises to respond more rapidly, more accurately and more adaptively, but it also brings changes in the way businesses collaborate and even the opportunity for novel business models. These potentials will only be realized in combination with services and Cloud approaches, forming thus the "Future Internet". The presentation will show how these concepts fit together using current examples, highlighting also some of the main challenges that need to be overcome.www.sti2.org
    • Keynote 2: Darius ŠilingasNo Magic Europe, LithuaniaModel-Driven Service Choreographiesfor the Future InternetWhile service oriented architecture (SOA) is already a mainstream softwaretechnology, the Future Internet raises a number of challenges such as serviceheterogeneity, service governance, dynamic composition of services, servicescalability, and user-centric service development that need to be addressed inresearch and implemented in industrial practice. The Future Internet should shiftfocus from service orchestration to service choreographies that may provide abetter answer to the mentioned challenges. Model-driven development (MDD) isa technology that aims to handle software development at a higher abstractionlevel using models as the main development artifact. However, there is noagreement on how service-oriented systems should be modeled – multiplemodeling languages such as BPMN 2.0, UML, SoaML, and SysML providefragmented support but fail to cover the challenging aspects of serviceengineering in the Future Internet. In this keynote, we will present a visionaryapproach to model-driven service choreographies in the Future Internet poweredby a combination of modeling standards, user-centric service engineeringprocess, and integrated development and runtime environment. This approach isunder research in ongoing FP7 project CHOReOS – Large ScaleChoreographies for the Future Internet. www.sti2.org
    • Next FIS • 16th BIS, Poznań, May/June 2013 – W. Abramowicz eager to continue the cooperation – Location in Poland better for participation – We need to do better in attracting submissions – We should aim for a full-day size • Topics: – More focus on IoT, networks – Practicalities of standardization for FIwww.sti2.org
    • ONLINE STRATEGYwww.sti2.org 5/12/2007 - Vienna
    • MEMBERSHIP STATUSwww.sti2.org 5/12/2007 - Vienna
    • PartnersSTI InnsbruckAIFB KarlsruheWon Kwang UniversityUniversity of SheffieldFree University of BolzanoFZI Forschungszentrum InformatikOpen UniversitySaltlux Inc.IAIS - Fraunhofer Institute for Intelligent Analysis and Information SystemsMIMOS BHDUniversity of MalagaFree University of AmsterdamTU ViennaJozef Stefan InstituteOntotextKnow-Center GmbH GrazGerman National Library of EconomicsUniversity of Aberdeen www.sti2.org 5/12/2007 - Vienna
    • MembersFranz Inc.University of Economics, PragueFriedrich-Schiller-Universitätseekda GmbHUniversidad Autonoma de BarcelonaBeInformedOntonymiQser AGinteract SpAA.P. Ershov Institute of InformaticsInfAI LeipzigRECOGNOS Romania SRLOntoprise GmbHModul University Vienna GmbHeoweoUniversidad Politécnica de MadridInstitute for Infocomm ResearchPoznan University of EconomicsFORTHTXT e-Solutions www.sti2.org 5/12/2007 - Vienna
    • SUMMARYwww.sti2.org 5/12/2007 - Vienna
    • Summary • Continuation of a breadth of activities • Adjustment needed – Due to popularity of certain events – Changes in field and fundingwww.sti2.org 5/12/2007 - Vienna